Discussions that mention lovastatin

High Cholesterol board


I have been taking Lovastatin for going on 6 days now. I am having little twitches in my arms, legs, eyelids, and the corner of my mouth. Additionally I am having a very bad burning sensation in my right chest and back. I don't know if it's heartburn or not. I have pretty bad functional dyspepsia and now I am getting small painful stomach cramps every now and then. I'm only 18, I don't see why the doctor didn't just prescribe diet and exercise. I also take a daily multivitamin, fish oil capsules, and Prilosec. I'll call my doctor tomorrow, but if the burning gets worse I am going to the ER! Thank you for your help.
The burning and tingling is not nearly as bad as it has been today. Hopefully I keep getting better. I'm glad this didn't start after months of taking Lovastatin; I've read that some people never completely recover if they've been taking it for years.
My doctor put me on Lovastatin for about a month. I was re-tested and it showed it elavated my liver numbers. He took me off the statin for good. I started taking Omega 3 fish oil capsules and niacin which have helped a lot with my numbers. I would ask your doctor about supplements. Good luck
[QUOTE=fjg177;3793161]She had discontinued a statin and ha started taking red yeast rice.

Red yeast rice contains a compound that is the same as lovastatin.